01-04-2005, 09:44 PM #1
Well least I know what it feels like to go hypo
I thought Id be a little daring and start lowering my carbs right after my shot of humalog... I use 8g per iu, so I injest 80g of dex 5 min after my shot. Today I thought Id lower it a bit.. ~6.5 ~7g everything was fine... untill my meal. Normally when my meal approches (1 hour after shot) my BG is fine... well I felt, odd when I started eating. I couldnt put my finger on it.... but it wasnt normal. So I finish my meal (1.5 hours after inject, ok so it took my 30 min to eat... I was watching the orange bowl, sue me ) then I go take a shower... I normally have a soft drink in the bathroom just incase, well I stopped that a few days ago. So I am almost with the shower, and wow I started to feel light headed/dizzy... I knew I was going hypo. Got out of the shower and checked my BG level... 65mg/dl. That for me was enough to make me feel it... 7mg away from my fasting BG level. Went downstairs, drank a rootbeer, and grabbed some candy I was craving. 5 min later my BG was up to 79... low, but still higher than my personal BG level. Needless to say I am going to stick to my 8g/iu... Just thought Id share... Hopefully it will help inform people about how fast it happend...
Insulin deserves your respect!!
01-04-2005, 10:07 PM #2
now i am really excited about trying slin, thanks MS....
01-04-2005, 11:26 PM #3Swellin Guest
It's really strange how each person reacts differently at different BG levels. Some can function at 35, while others are wiped out. I have seen mine drop after going to the gym, and when it gets under 50 I am not 100% from a mental standpoint. I have only gone real low once (without slin BTW). I am much more careful now. At the time, I was taking in 50g of carbs a day plus 50 from my shake. I upped the carbs and got rid of the problem.
01-05-2005, 01:06 AM #4
Funny you mention the shower thing, because I have a little theory about showers after having a slin shot. IMO, its not a good idea to be in an area that's warm after your Insulin shot. For example, a shower. Its hard to tell if you are warm from the shower, or if you are going hypo. Another good example I experinced a while ago, is a solarium. I had a solarium approx 20 min after my slin shot, and I had no idea that I was going hypo, I thought I was getting warm because of the solarium, but I was wrong. So that's why I think it's not a good idea to be in a fairly warm area after having an Insulin shot. I avoid showering for at lest 2hrs after my Insulin dose. I know it sounds a little yukky, as we all love to shower right after gym. But I would rather smell and be dirty for 2hrs, then be sorry. I think all beginners should take note of that. Just something I thought I might add.
01-05-2005, 04:27 AM #5Originally Posted by Gear
i'm about to start my slin/igf cycle and was'nt aware of this...thanks you saved me prob for alot of trouble
01-05-2005, 06:15 AM #6Originally Posted by Swellin
I see your point, Ill probally just check my BG before I hit the shower.
01-05-2005, 07:41 AM #7Member
- Join Date
- Nov 2004
- So. Cal
01-05-2005, 07:51 AM #8Originally Posted by Gear
01-05-2005, 03:14 PM #9Originally Posted by c5529
I am using 10ius... Glad I could toss some info out
01-05-2005, 04:44 PM #10
i plan on runnin a slin cycle in a year or so... i don't kno much about it.. ne one have some good readin on this ??
01-05-2005, 06:06 PM #11
01-07-2005, 08:11 AM #12
I have seen my mother who's a type 1 diabetic go hypo. Scary ****! Worse than dealing with someone is very very drunk. Untill they pass out while waiting for the paramedics to get her an IV. I spoke with her endo's and they told me there is brain damage every time someone goes hypo and it's like playing with a loaded gun! I don't do slin, and can go mild hypo just from not eating frequently enough. Some times I feel it comming on at 60, and sometimes not till like 40. I ****ing hate when it happens, gotta shower after! Be carefull guys....
Users Browsing this Thread
There are currently 1 users browsing this thread. (0 members and 1 guests)